. I've gained close to 25lbs. I control my diet, count calories and exercise 2 - 3 times a week. I've also been told in the last two weeks I've started talking in my sleep. Are these side effects others experience?
i belive it can b however for me i was the complete opposite i couldnt eat or hardly drink i constantly felt really full, im not sure abt the sleep talking thing tho? i never read that as a side effect although it can distrub sleep so i suppose it can cause u to speak! id watch the weight thing and if ur eating the same maybe up the exersice if ur normal weight tho not a huge prob just dont gain too much
Hi, yes i have also noticed the weight gain! Unfortunately it is very common when taking Citalopram. I have heard of people start to talk in their sleep also, although this isn't common. Regarding the weight gain, you need to weigh up the pro's and con's. I am currently putting up with it because the medication has literally changed my life for the better. I do get a bit down about how much i weigh now, but i'm going to continue with the Citalopram. Unfortunately there is no cure for this side effect.
Dear paulione; I take 20mgs of citalopram faihfully for 8 yrs. I think it works
really well for my depression and anxiety. I haven't been talking in my sleep,
although my honey says i snore..No weight issues, I do alot of walking,
and using the bus... Take Care and give it a little more time. DD
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jan 2013 • 5 answers
Updated 1 Oct 2012 • 3 answers
Updated 30 Aug 2015 • 3 answers
Updated 11 Jun 2017 • 5 answers
Updated 16 Dec 2016 • 2 answers